• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Lamotrigine withdrawal symptoms - Experiences?

B

BP2

Well-known member
Joined
May 6, 2010
Messages
130
Location
London
Has anyone any experiences of tapering off Lamotrigine and what if any withdrawal symptoms they experienced?

I am tapering off very slowly 25mg every 5 or so days.

So far I am having trouble getting out bed a bit low and depressed first thing in the morning and pretty flat all day - but more worryingly I seem to be suffering from anxiety/panic attacks.

I was only on 75mg to start with so hardly mega doses!

Makes me think that perhaps Lamotrigine was having a bigger and more beneficial impact on my mood than my pdoc was led to believe.

Wondering whether I should up my AD a little or whether these feeling will pass.
 
L

LilMissLost

Well-known member
Joined
Apr 20, 2010
Messages
125
Location
Essex
Has anyone any experiences of tapering off Lamotrigine and what if any withdrawal symptoms they experienced?

I am tapering off very slowly 25mg every 5 or so days.

So far I am having trouble getting out bed a bit low and depressed first thing in the morning and pretty flat all day - but more worryingly I seem to be suffering from anxiety/panic attacks.

I was only on 75mg to start with so hardly mega doses!

Makes me think that perhaps Lamotrigine was having a bigger and more beneficial impact on my mood than my pdoc was led to believe.

Wondering whether I should up my AD a little or whether these feeling will pass.
I havent had any experience of it but just had a look on net for you and it seems lamotrigine is good for bipolar depression aswell so the fact that you are coming off of it means its not working as well as it did from what i can understand, have a word with your doc if you are worried! Hope things dont get any worse for you sounds like you have caught it in time hopefully :grouphug:
 
E

empathy

New member
Joined
May 11, 2010
Messages
2
i have no experiance with coming of it but i will soon as im now on litium and was told ill have to come of it slowly i take 250mg and found it mild if i miss 50mg by mistake ie not having the 50's i dont notice withdrawls
 
Top